International Journal of Communications, Network and System Sciences

Vol.6 No.3(2013), Paper ID 29040, 5 pages

DOI:10.4236/ijcns.2013.63016

 

Fractal Parametric Oscillator as a Model of a Nonlinear Oscillation System in Natural Mediums

 

Roman I. Parovik

 

Institute of Space Physics Research and Radio Wave Propagation, Far East Branch Kamchatskiy kray, Paratunka, Russia 2Branch of Far Eastern Federal University, Petropavlovsk-Kamchatsky, Russia

 

Copyright © 2013 Roman I. Parovik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


R. Parovik, "Fractal Parametric Oscillator as a Model of a Nonlinear Oscillation System in Natural Mediums," International Journal of Communications, Network and System Sciences, Vol. 6 No. 3, 2013, pp. 134-138. doi: 10.4236/ijcns.2013.63016.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.